# SDR SWAA95276

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: M383042
- Condition: Corroded
- Location: Bs 1088-1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CORRODED ON RIGHT SIDE OF APU TORQUE BOX FROM BS 1088 TO 1138, WL 230.  REPLACED PER BOEING STRUCTURAL REPAIR MANUAL.
